MAUDE Adverse Event Report: STRYKER SPINE-US AERO AL LUMBAR CAGE 26 X 32MM, 11MM, 08 DEG.; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US AERO AL LUMBAR CAGE 26 X 32MM, 11MM, 08 DEG.; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48922618
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/21/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; anchor bent upon insertion.
 
Additional Manufacturer Narrative
Device history review, complaint history review, risk assessment.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The most likely cause of the reported event was determined to be related to: (1) the patient has hard bone quality; (2) pilot cutter was not used prior to the anchor insertion, which was recommended per surgical technique.
 
Event or Problem Description
It was reported that; anchor bent upon insertion.

Brand Name
AERO AL LUMBAR CAGE 26 X 32MM, 11MM, 08 DEG.
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6182995
Report Number3004024955-2016-00107
Device Sequence Number623374
Product Code OVD
UDI-Device Identifier07613327067699
UDI-Public(01)07613327067699
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133328
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48922618
Device Lot Number1071985
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/21/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/16/2016
Supplement Report FDA Received Date02/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1